Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Severe lethargy, constipation , unexplained bruising, nausea, erectile dysfunction ,

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 1240 Questions
Question
Severe lethargy, constipation, unexplained bruising, nausea, erectile dysfunction, difficulty urinating, dull constant headache, joint pain are my symptoms 78 yo male...never been very ill. Have had kidney stones in the distant past.
Sat, 3 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Shinas Hussain 2 hours later
Brief Answer:
Detailed evaluation is needed.

Detailed Answer:
Hello,
Thanks for trusting Healthcaremagic!
I have gone through your query and I can understand your concerns.
People may develop different symptoms in their older days due to age related problems as well as due to mental stress.
Lethargy and erectile dysfunction is quite common in elderly. It might be due to age related wear and tear. Have healthy diet rich in fruits and vegetables. Keep engaged and do physical exercise like walking according to your health status. Try out relaxation techniques like meditation and Yoga. If lethargy associated with weight loss, consult a physician and get evaluated.
Difficulty in urination could be due to enlarged prostate gland, which is quite common in old age. Consult a urologist for detailed evaluation. He can help you to sort out erectile dysfunction also.
Have fibre rich diet to avoid constipation. You can take laxatives like lactulose for constipation.
Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor